U.S. doctors online nowAsk doctors free
South Africa
A 22-year-old male asked:

This is very embarrassing. but i seem to have been wetting my bed since i started clozapine. is there a connection? maybe a smaller dose?

2 doctor answers2 doctors weighed in
Dr. Pamela Pappas
Psychiatry 42 years experience
Yes, there could be: Clozapine is a helpful medication in certain cases of psychosis. Among its possible side effects, though, is urinary incontinence (1%-2% of patients). Other possibilities include seizures (3% of patients) which can also have urinary incontinence. Please tell your doctor about this -- it's important. Be well.
Dr. Heidi Fowler
Psychiatry 25 years experience
Clozapine: Agree with Dr. Pappas. Clozapine (an antipsychotic with a Schizophrenia indication) has been associated with both urinary incontinence and nocturnal enuresis. Please discuss with your psychiatrist.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A 45-year-old member asked:
2 doctor answers2 doctors weighed in
A 39-year-old member asked:
2 doctor answers3 doctors weighed in
A 39-year-old female asked:
3 doctor answers8 doctors weighed in
A 47-year-old member asked:
2 doctor answers2 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jan 10, 2021

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.